# SDR DALA2025060404263

- Difficulty date: May 28, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 118,530 hours, 17,718 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Not Reported
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 192 2L MAIN ENTRY/SERVICE DOOR ARMED INDICATORS.  REPLACED 2L DOOR ARM INDICATOR PER B767 IPC REF 52-11-01 ITEM NO . 108. OPS CHK NML PER AMM 52-11-00 MEL AND PLAC RMVD. (0990987)
